# SDR QXEA2020082400258

- Difficulty date: August 21, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 8,649 hours, 5,268 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORT NATURAL GAS TYPE ODER ROWS 123 TO AFT GALLEY DURING CRUISE. NO EVIDENCE OF SMOKE OR HEAT. REMOVED FROM SERVICE. C/W E175 FIM 21-20-00-810-801-A. FOUND TO BE TRANSITORY CONDITION. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
